# SDR USAA040018

- Difficulty date: January 16, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,730 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3.250 INCH, FS 753 JUST ABOVE STRINGER S23R.  INSTALLED DOUBLER PER SRM 53-00-01 DETAIL XI.  (M)
